# SDR Q2S2010F00008

- Difficulty date: August 20, 2009
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N761SA
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AT STA 780, LBL 60 BENEATH SIDE GUIDE ASSY WEB FOUND CRACKED.  REPAIR CARRIED OUT IAW EN NR 1361-09.
